MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1601
Medical Device Problem Codes Defective Device (2588); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the patient had a 3rd spacing of fluid, the patient's fluid was overloaded and needed a paracentesis.The patient had a paracentesis and then went into the clinic to have their external trial stimulator (ets) replaced.The patient had fluid draining from their perc extension site and the incision site, which caused the ets to no longer work.The remote was unable to be connected as well so the remote was attempted to be reset.The clinic bandaged the dressing so that the ets was not visible, and therefore, it was unknown if a red light was seen.The patient was scheduled for troubleshooting the day after their paracentesis.Then, the ets was replaced and wrapped with tegaderm to prevent any further events of the ets getting wet.No patient complications were reported.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4)- additional premarket/510(k) p190006.
 
Additional Manufacturer Narrative
The following fields were corrected h6 device codes.Product code (d2b) - additional product code qon.Premarket / 510(k) # (g4)- additional premarket/510(k) p190006.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22205711
Report Number2124215-2025-38246
Device Sequence Number17829174
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public(01)10810005340059
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Device Lot NumberAE1S640332
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer08/08/2025
08/27/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/09/2025
09/19/2025
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale